26560 articles – 20387 references  [version française]
Short view Article in peer-reviewed journal
Frobenius Manifolds and Formality of Lie Algebras of Polyvector Fields
Barannikov S. et al
International Mathematics Research Notices 1998, 4 (1997) 201-215 - http://hal.archives-ouvertes.fr/hal-00486066
Attached file list to this document: 
PDF
me9710032v2-1.pdf(206.7 KB)
Sergey Barannikov ()1, Maxim Kontsevich2
1:  DMA - Département de Mathématiques et Applications
http://www.dma.ens.fr/
CNRS : UMR8553 – École normale supérieure [ENS] - Paris
France
2:  IHES - Institut des Hautes Etudes Scientifiques
http://www.ihes.fr
IHES
35 route de Chartres 91440 Bures sur Yvette
France
Mathematics/Algebraic Geometry
Frobenius Manifolds and Formality of Lie Algebras of Polyvector Fields
We construct a generalization of the variations of Hodge structures on Calabi-Yau manifolds. It gives a Mirror partner for the theory of genus=0 Gromov-Witten invariants.
English
1997-10-28

10.1155/S1073792898000166
International Mathematics Research Notices
international
1997-10-28
1998
4
201-215

Mirror symmetry – Calabi-Yau – Gromov-Witten – Moduli space – Deformation theory – Hodge structure – Periods